# SDR SWAA2024080823242

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 51,630 hours, 34,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R1 DOOR ESCAPE SLIDE GIRT PULLED OUT OF SLIDE BOX.<[01] RE-PACKED CABIN R1 DOOR ESCAPE SLIDE GIRT REF AMM 25-66-01.
